MathSciNet Relay Station
MathSciNet bibliographic data
MR1165421 35J60 (34B15)
Kwong, M. K.; McLeod, J. B.; Peletier, L. A.; Troy, W. C. On ground state solutions of $-\Delta u=u\sp p-u\sp q$. J. Differential Equations 95 (1992), no. 2, 218–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement